# SDR ZKFR201112223218B

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 430 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY MX LIGHT WILL NOT STAY ON.  FOUND MULTIPLE BROKEN WIRES AT AFT STEP FAIRING, SWITCH TO SPLICE, ON LT AND RT SIDE OF ACCESS DOOR.  REPAIRED AFFECTED WIRES.  OPS CHECKED GOOD.
